My 17yr old daughter has been on orthotrycyclin birth contro


Q: My 17yr old daughter has been on orthotrycyclin birth control for 4 months and has gained weight and looks very bloated in the stomach area. She is very active, on varsity track team and runs everday and plays soccer two to three times a week. When I asked her doctors office to possibly change it they basically said she was eating too much. Since she is so active and doesn't overeat I am not convinced that the weight gain is not from the pill. It has helped her acne but she is quite concerned about her weight. Are there other ones that she can try that will still help her acne that I can ask her doctor to try with her?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon